# SDR UIEA2021031600599

- Difficulty date: March 14, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,261 hours, 14,000 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT WALK AROUND DISCOVERED FLUID AT BOTTOM OF L ENG COWL FWD OF FAN.( CLEANED FLUID FROM NBR 1 INLET. PERFORMED INSPECTION OF INTERNAL POWERPLANT IAW 71-05-03. NO LEAKS FOUND. NO FURTHER DEFECTS NOTED AT THIS TIME. )
